Journal of Mathematical Physics, Analysis, Geometry
2020, vol. 16, No 2, pp. 174-189     ( to contents , go back )

Certain Functions Defined in Terms of Cantor Series

Symon Serbenyuk

45 Shchukina St., Vinnytsia, 21012, Ukraine

Received August 1, 2019, revised October 16, 2019.


The present paper is devoted to certain examples of functions whose argument is represented in terms of Cantor series.

Mathematics Subject Classification 2000: 26A27, 26A30, 11B34, 11K55
Key words: nowhere differentiable function, singular function, expansion of real number, nonmonotonic function, Hausdorff dimension

Download 343393 byte View Contents